The faber-krahn type isoperimetric inequalities for a graph

Atsushi Katsuda, Hajime Urakawa

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, a graph theoretic analog to the celebrated Faber-Krahn inequality for the first eigenvalue of the Dirichlet problem of the Laplacian for a bounded domain in the Euclidean space is shown. Namely, the optimal estimate of the first eigenvalue of the Dirichlet boundary problem of the combinatorial Laplacian for a graph with boundary is given.

Original languageEnglish
Pages (from-to)267-281
Number of pages15
JournalTohoku Mathematical Journal
Volume51
Issue number2
DOIs
Publication statusPublished - 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The faber-krahn type isoperimetric inequalities for a graph'. Together they form a unique fingerprint.

Cite this